If you are taking your breakthrough pain meds that often, it is no wonder that they are't working so well for you anymore.
Breakthrough meds are only supposed to be taken when the pain levels are way over what your base line pain meds can handle. Not on a regular, daily basis.
It sounds to me like you might need an increase in your long acting Opana, and less of the oxycodone. If you are taking the oxycodone as frequently as you posted, it is not going to be effective in handling your increased pain levels. The base line/long acting medication should cover most/all of your regular , every day pain levels, and the breakthrough meds are only for when you do more than you are supposed to, or something causes your pain levels to spike uncontrollably.
If you are taking oxycodone regularly, it just becomes a part of your base line meds, and because of that, it isn't going to be effective at covering any increases in activity or pain levels. Does that make sense ?
When you meet with the new PM doctor, I would explain to him that you recently changed from methadone which worked really well for your pain levels, to the long acting Opana, and you are experiencing more pain, which isn't taken care of by the Opana and ask for his recommendations. You will get further doing it that way than by questioning the conversion that the previous PM doctor did. Not all doctors/PM's especially are comfortable with the conversions, especially when it comes to methadone/to another opiod pain reliever. And the general rule when converting from one pain medication to another is what ever the total daily dosage of the old medication is/divided by the number of doses per day of the new med= new dose of med. Then cross tolerance is taken into consideration, and some doctors use a figure of 10% while others may use a figure of 25-40% when figuring for cross tolerance. Then they also want to wait and see how your pain is managed on the new medication- many times a lower dose of the new med will work as well as the higher dose of the old med for someone, and to see if you are able to tolerate the side effects before giving increases in the new med.
Hang in there, and just talk to your new PM doctor like I suggested and then listen to his recommendations.